# SDR R61A201408060993

- Difficulty date: August 6, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000029
- Aircraft time: 22,891 hours, 17,346 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17014080001
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT CENTER SEAT TRACK AT FRAME 19 IS CORRODED.  MX INSTALLED NEW SEAT TRACK IAW SRM 51-43-01.
